Minimization of nonsmooth convex functionals in Banach spaces.

Alber, Ya.I.; Iusem, A.N.; Solodov, M.V.

Journal of Convex Analysis (1997)

  • Volume: 4, Issue: 2, page 235-255
  • ISSN: 0944-6532

How to cite

top

Alber, Ya.I., Iusem, A.N., and Solodov, M.V.. "Minimization of nonsmooth convex functionals in Banach spaces.." Journal of Convex Analysis 4.2 (1997): 235-255. <http://eudml.org/doc/119555>.

@article{Alber1997,
author = {Alber, Ya.I., Iusem, A.N., Solodov, M.V.},
journal = {Journal of Convex Analysis},
keywords = {convergence analysis; subgradient projection methods; nonsmooth convex functionals},
language = {eng},
number = {2},
pages = {235-255},
publisher = {Heldermann Verlag},
title = {Minimization of nonsmooth convex functionals in Banach spaces.},
url = {http://eudml.org/doc/119555},
volume = {4},
year = {1997},
}

TY - JOUR
AU - Alber, Ya.I.
AU - Iusem, A.N.
AU - Solodov, M.V.
TI - Minimization of nonsmooth convex functionals in Banach spaces.
JO - Journal of Convex Analysis
PY - 1997
PB - Heldermann Verlag
VL - 4
IS - 2
SP - 235
EP - 255
LA - eng
KW - convergence analysis; subgradient projection methods; nonsmooth convex functionals
UR - http://eudml.org/doc/119555
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.